# SDR SIMA200721103

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 18,632 hours, 18,844 cycles
- Engine: Allsn AE3007A
- Engine time: 14,095 hours, 12,877 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311467
- Condition: Leaking
- Location: Left
- Part time: 14,095 hours, 12,877 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ALARM GOING OFF INFLIGHT, NO SMOKE NOTED.  REMOVED AND REPLACED NUMBER 1 ENGINE IAW AMERICAN EAGLE WORKCARD 72-000-00.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
